# SDR C2XA99IA204

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3351108CF24
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE EMERGENCY LIGHT ON THE PASSENGER STAIR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKE WIRE ON THE TOP STEP, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
